Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 1, NWS Huntsville, AL

January 11, 2012Madison County, Alabama

NWS Huntsville, AL issued this flash flood warning at Jan 11, 2012, 4:35 AM CST for Madison County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2012, 4:35 AM CST (10:35 UTC)
Expired
Jan 11, 2012, 7:30 AM CST
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Madison County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS54 KHUN 111035
FFWHUN
ALC089-111330-
/O.NEW.KHUN.FF.W.0001.120111T1035Z-120111T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 AM CST WED JAN 11 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 730 AM CST

* AT 435 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  BAND OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS  
  CENTRAL MADISON COUNTY. RAINFALL RATES OF 2 TO 4 INCHES PER HOUR   
  WILL PERSIST WITH THIS BAND OF STORMS FOR SEVERAL HOURS AS IT      
  PROGRESSES SLOWLY NORTHWARD THROUGH THE COUNTY. ADDITIONALLY...NWS 
  TRAINED WEATHER SPOTTERS HAVE REPORTED WATER FLOWING ACROSS        
  ROADWAYS IN CENTRAL MADISON COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MADISON...MERIDIANVILLE...MOORES MILL...REDSTONE
  ARSENAL...ALABAMA A AND M UNIVERSITY...HAZEL GREEN...NEW MARKET... 
  RYLAND AND UNIVERSITY OF ALABAMA IN HUNTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3499 8634 3458 8643 3459 8679 3499 8669

$$

70/DD
1 follow-up statement
087 
WGUS74 KHUN 111213
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612AM CST WED JAN 11 2012

ALC089-111330-
/O.CON.KHUN.FF.W.0001.000000T0000Z-120111T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AL-
613 AM CST WED JAN 11 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MADISON COUNTY UNTIL 730
AM CST...

AT 612 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
NUMEROUS LIGHT TO MODERATE SHOWERS WERE IMPACTING MUCH OF CENTRAL 
MADISON COUNTY. THIS RESIDUAL RAINFALL WILL ENHANCE RUNOFF AND FLASH 
FLOODING CONCERNS THAT DEVELOPED WITH TORRENTIAL RAINFALL EARLIER 
THIS MORNING. INDIAN CREEK IN MADISON IS RAPIDLY APPROACHING FLOOD 
STAGE...AND WILL LIKELY REMAIN IN FLOOD FOR A COUPLE OF HOURS BEFORE 
SUBSIDING.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HUNTSVILLE...MADISON...MERIDIANVILLE...MOORES MILL...REDSTONE
ARSENAL...ALABAMA A AND M UNIVERSITY...HAZEL GREEN...NEW MARKET...
RYLAND AND UNIVERSITY OF ALABAMA IN HUNTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3499 8634 3458 8643 3459 8679 3499 8669

$$

70/DD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 11, 4:31 AM CST, 4 minutes earlier.

Area forecast discussion, Jan 11, 4:31 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
431 AM CST WED JAN 11 2012

.DISCUSSION...
EARLY MORNING ANALYSIS SHOWS A SFC LOW MOVING ACROSS THE SOUTHEAST
AND A VIGOROUS PARENT UPR LOW MOVING ACROSS THE SOUTHERN MISS
VALLEY. THE SFC PRESSURE PATTERN IS COMPLICATED AND INDICATES
PERHAPS A DOUBLE-LOW SITUATION STRETCHING FROM WEST CENTRAL AL INTO
WESTERN TN. MAINLY SHOWERS WITH A FEW EMBEDDED TSRA EXISTED THROUGH
MOST OF THE EVENING AND INTO THE EARLY MORNING HOURS. HOWEVER...THE
UPR LOW HAS GAINED AN INCREASINGLY NEGATIVE TILT AND WATER VAPOR
IMAGERY SHOWS A WELL DEFINED MID/UPR LVL DRY SLOT ROTATING AROUND
THE SOUTHERN/EASTERN PERIPHERY OF THE LOW INTO SOUTHERN AND CENTRAL
AL. STEEPENING LAPSE RATES AND STRENGTHENING UPR LVL DIFFLUENCE HAVE
LEAD TO THE RAPID DEVELOPMENT AND EXPANSION OF TSRA ACTIVITY EARLY
THIS MORNING. DEEP LAYER SHEAR IS REASONABLY IMPRESSIVE...BUT
EFFECTIVE SHEAR IS ESSENTIALLY ZERO WITH PARCELS STILL ELEVATED.
RECENT STORM ORGANIZATION HAS BEEN OBSERVED WITH A FEW EMBEDDED
CELLS...BUT WHILE STORMS REMAIN ELEVATED...THE PROSPECTS FOR SEVERE
WEATHER REMAIN SMALL. RADAR IMAGERY HAS INDICATED THE POSSIBILITY OF
BRIEF MAINLY SMALL HAIL IN A COUPLE OF THE CELLS. HOWEVER...THE MAIN
THREAT FROM THE RAIN AND STORMS THIS MORNING APPEARS TO BE LOCALLY
HEAVY RAINFALL LEADING TO FLASH FLOODING. WHILE NO REPORTS HAVE BEEN
RECEIVED THUS FAR...AND INDICATIONS ARE THAT RAINFALL HAS NOT
EXCEEDED THREAT VALUES...RAINFALL RATES AROUND ONE HALF TO ONE INCH
PER HOUR HAVE BEEN OBSERVED. WILL CONTINUE TO MONITOR FOR THIS AND
OTHER TYPICAL CONVECTIVE THREATS UNTIL THE STORMS PASS THROUGH THE
AREA THIS MORNING.

BASED ON THE LATEST TRENDS...THE MAIN SHIELD OF MDT/HVY RAIN MAY
EXIT CENTRAL AREAS AS EARLY AS 6 AM...AND EASTERN COUNTIES AS EARLY
AS 9 AM. POPS (ALTHOUGH STILL HIGH FOR TODAY) HAVE BEEN TAILORED TO
SHOW LOWER VALUES WEST/HIGHER EAST DURING THE 12Z-00Z
TIMEFRAME...BUT THIS IS MAINLY TO ACCOUNT FOR THE RAINFALL THIS
MORNING. AFTER THE FRONTAL PASSAGE...THE HEAVIER SHOWER ACTIVITY WILL
QUICKLY BEGIN TO WANE...BUT THE ADVANCE OF THE UPR LOW AND ASSOCIATED
LIFT WILL AID IN CONTINUED LGT SHRA AND LGT DRIZZLE THROUGH THE DAY.
BASICALLY...THIS IS SHAPING UP TO BE ANOTHER CLOUDY COOL DAY WITH LOW
CLOUDS...A FEW LGT SHOWERS AND DRIZZLE. THE INITIAL AIRMASS BEHIND
THE FRONT IS PACIFIC AND MODIFIED CONTINENTAL ORIGIN...AND THUS NOT
TOO COLD. TEMPS WILL INITIALLY FALL A LITTLE WITH THE PASSAGE OF THE
FRONT...BUT WILL BE NEARLY STATIONARY THROUGH THE REMAINDER OF THE
DAY WITH VALUES GENERALLY IN THE 50S.

A MUCH COLDER AIRMASS WILL ARRIVE IN THE TENNESSEE VALLEY TOMORROW
AS AN UPR TROUGH QUICKLY DEVELOPS IN THE CENTRAL/EASTERN CONUS. THE
LEADING EDGE OF THIS AIRMASS CAN ALREADY BE SEEN THIS MORNING MOVING
INTO THE NORTHERN PLAINS. TEMPERATURES TOMORROW MORNING WILL LIKELY
BE IN THE 40S AREAWIDE...BUT WILL FALL GRADUALLY THROUGH THE DAY AS
COLD ADVECTION CONTINUES. MOISTURE WITH THE COLD ARCTIC AIRMASS WILL
BE FOLLOWING THE FRONT ON THURSDAY...CHARACTERISTIC OF AN ANAFRONT
SITUATION. VERTICAL MOISTURE/THERMAL PROFILES HAVE BEEN INCREASINGLY
SUPPORTIVE OF DENDRITIC GROWTH AND THE 00Z AND EVEN LATEST 06Z
MODELS HAVE CONTINUES THIS TREND. EXPERIENCE ALSO SUGGESTS THAT THE
MOISTURE COLUMN WILL BE A LITTLE DEEPER THAN MODEL PROGS INDICATE.
AS A RESULT...MENTION OF FZN PRECIP HAS BEEN RETAINED IN THE FCST
PACKAGE FOR THIS MORNING. LIKEWISE...A CONTINUING TREND FOR STEEPER
LOW-LVL LAPSE RATES AND INCREASED FORCING FOR ASCENT WITH THE UPR
LOW HAVE LENT SUPPORT FOR INCREASED FORECAST CONFIDENCE. POPS WERE
RAISED ACCORDINGLY INTO THE CHANCE CATEGORY...BUT FURTHER INCREASES
MAY BE NECESSARY. QPF STILL LOOKS GENERALLY SMALL WITH THIS EVENT
AND WILL LIKELY BE GREATER ON THE HIGHER TERRAIN (AS WILL ANY
SNOWFALL ACCUMULATIONS). IN ADDITION TO THE FALLING TEMPS AND LGT
WINTRY MIX...WINDS WILL BE STRONG OUT OF THE NW ON THURSDAY...WITH
WIND CHILL PROBABLY IN THE 20S DURING THE DAY.

TEMPS WILL LIKELY FALL WELL BELOW FREEZING ON THURS NIGHT...BUT THE
COLDEST NIGHT OF THE PERIOD IS LIKELY TO BE ON SAT UNDER A CLEAR SKY
AND LGT WIND REGIME. LOWS IN THE UPR TEENS TO LOW 20S APPEAR
PROBABLE AT THIS TIME. A BRIEF WARMUP WILL OCCUR LATER ON SATURDAY
AHEAD OF ANOTHER QUICK BUT GLANCING BLOW OF COLD AIR. TEMPS MAY
BE SLIGHTLY COOLER ON SUNDAY BUT THEN ANOTHER REBOUND INTO WARMER
TEMPS IS IN STORE FOR EARLY NEXT WEEK.

MODEL CONSENSUS IS INCREASING FOR ANOTHER FRONT AND CHANCE FOR RAIN
FROM LATE MONDAY INTO TUESDAY. HOWEVER...THIS FRONT WILL BE THE
LEADING EDGE OF A PACIFIC AIRMASS UNDER A DEVELOPING ZONAL FLOW
REGIME AND THUS NOT LIKELY THAT STRONG. LONG WAVE TRENDS AND
TELECONNECTIONS SUGGEST TEMPS NEAR TO ABOVE NORMAL FOR MOST OF NEXT
WEEK.

KDW

&&

.AVIATION...
/ISSUED 1146 PM CST TUE JAN 10 2012/
FOR 06Z TAFS...
INCLEMENT FLYING WEATHER WILL CONTINUE FOR MUCH OF THIS TAF
PERIOD...AS A STORM SYSTEM NEARS FROM THE WEST. WIDESPREAD SHOWERS
WITH A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED TO AFFECT THE AIRPORTS
THROUGH THE OVERNIGHT...WITH VCTS NOTED THROUGH THE LATE NIGHT...WITH
06-09Z WHEN TSRA ARE MORE LIKELY. THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM WILL MOVE ACROSS KMSL AROUND 13Z...AND KHSV BETWEEN 16-17Z.
WINDS WILL BECOME WESTERLY AFTER THE FRONT PASSES...IN THE 10-20KT
RANGE...ALBEIT A BIT HIGHER AT KMSL BEING CLOSER TO THE SURFACE LOW.
EXTENSIVE POST FRONTAL CLOUDS WILL KEEP AT LEAST MVFR CEILINGS IN WED
EVENING. THERE IS A SLIGHT CHANCE FOR BORDERLINE VFR/MVFR AT KMSL
LATE IN THE TAF PERIOD.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    57  44  44  24  42 /  80  20  30  10   0
SHOALS        56  42  42  23  41 /  50  20  40  10   0
VINEMONT      56  43  43  23  41 /  60  20  30  10   0
FAYETTEVILLE  57  42  43  24  38 /  80  20  40  10   0
ALBERTVILLE   57  43  46  23  41 /  80  20  30  10   0
FORT PAYNE    58  43  48  24  39 /  80  20  30  10   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jan 10, 8:20 PM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
820 PM CST TUE JAN 10 2012

ALZ001>010-016-TNZ076-096-097-111130-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
820 PM CST TUE JAN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

PATCHY FOG...SOME OF IT LOCALLY DENSE WILL PERSIST INTO THE LATE
EVENING...MAINLY IN THE HIGHER ELEVATIONS. SUDDEN REDUCTIONS IN
VISIBILITY ARE POSSIBLE IN THESE AREAS.

SHOWERS ACTIVITY WILL INCREASE ACROSS THE TENNESSEE VALLEY THIS
EVENING. A FEW EMBEDDED THUNDERSTORMS MAY ACCOMPANY THE HEAVIER
SHOWERS. BRIEF GUSTY WINDS AND LOCALLY HEAVY RAINS ARE THE PRIMARY
THREATS.

AS A STRONG UPPER LEVEL LOW AND COLD FRONT MOVES EASTWARD LATE
TONIGHT...NUMEROUS SHOWERS AND FEW THUNDERSTORMS ARE POSSIBLE...
PRIMARILY WEST OF INTERSTATE 65 AND SOUTH OF THE TENNESSEE RIVER. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND
PEA SIZED HAIL. THESE STRONGER STORMS ARE EXPECTED FROM MIDNIGHT TO
6 AM. CHANCES FOR STRONG THUNDERSTORM WILL BE LESS FOR LOCATIONS
NORTH OF THE TENNESSEE RIVER AND EAST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS EVENING AND OVERNIGHT.

RSB

In the hours before

Special weather statement, Jan 11, 2:38 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 AM CST WED JAN 11 2012

ALZ006-008-016-110915-
CULLMAN-MADISON-MARSHALL-
238 AM CST WED JAN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...MADISON AND MARSHALL
COUNTIES UNTIL 315 AM CST...

AT 238 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLLY POND...OR 11 MILES SOUTH OF
ARAB...MOVING NORTH AT 50 TO 55 MPH.

PENNY SIZE HAIL AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EDDY.
  UNION GROVE.
  HEBRON.
  NEW HOPE...OWENS CROSSROADS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3419 8666 3431 8662 3431 8658 3445 8657
      3464 8650 3456 8618 3420 8640 3425 8645
      3424 8652 3423 8652 3421 8654 3418 8655
      3415 8657
TIME...MOT...LOC 0837Z 201DEG 50KT 3425 8650

70/DD
Special weather statement, Jan 11, 3:49 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
349 AM CST WED JAN 11 2012

ALZ010-111015-
DE KALB-
349 AM CST WED JAN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 415 AM CST...

AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ADAMSBURG...OR 6 MILES EAST OF FORT PAYNE...
MOVING NORTH AT 55 MPH.

PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MENTONE...VALLEY HEAD.
  SULPHER SPRINGS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3450 8554 3449 8557 3447 8556 3446 8558
      3443 8558 3442 8560 3444 8572 3483 8563
      3486 8558 3483 8557 3453 8551
TIME...MOT...LOC 0949Z 194DEG 48KT 3451 8559

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:38 AM CSTSpecial Weather StatementHUNMarshall37 min
Jan 11, 4:46 AM CSTSpecial Weather StatementHUNLimestone44 min
Jan 11, 5:09 AM CSTSpecial Weather StatementHUNMarshall51 min
Jan 11, 7:22 AM CSTSpecial Weather StatementHUNCullman38 min
Jan 11, 7:29 AM CSTSpecial Weather StatementHUNJackson46 min
Jan 11, 7:30 AM CSTAreal Flood WarningHUNMadison3 hr
Jan 11, 8:05 AM CSTSpecial Weather StatementHUNMadison40 min
Jan 11, 8:24 AM CSTSpecial Weather StatementHUNMorgan51 min
Jan 11, 8:25 AM CSTSpecial Weather StatementHUNMorgan50 min
Jan 11, 8:27 AM CSTSpecial Weather StatementHUNMorgan48 min
Jan 11, 8:49 AM CSTSpecial Weather StatementHUNMadison41 min
Jan 11, 9:14 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison37 min
Jan 11, 9:27 AM CSTSpecial Weather StatementHUNMadison48 min
Jan 11, 9:28 AM CSTSpecial Weather StatementHUNMarshall47 min
Jan 11, 9:47 AM CSTFlash Flood WarningHUNMadison, Marshall, Morgan3 hr
Jan 11, 9:54 AM CSTSpecial Weather StatementHUNMadison51 min
Jan 11, 9:58 AM CSTFlash Flood WarningHUNLawrence, Limestone, Madison, Morgan3 hr
Jan 11, 10:11 AM CSTSpecial Weather StatementHUNJackson49 min
Jan 11, 10:42 AM CSTRiver Flood WarningHUNMadison42 hr
Jan 11, 1:04 PM CSTAreal Flood WarningHUNLawrence, Limestone, Madison, Marshall, Morgan4 hr
Jan 11, 5:07 PM CSTAreal Flood WarningHUNMadison9 hr

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.